Format
Sort by
Items per page

Send to

Choose Destination

Links from PubMed

Items: 1 to 20 of 26

1.

Chaparral ingestion. The broadening spectrum of liver injury caused by herbal medications.

Gordon DW, Rosenthal G, Hart J, Sirota R, Baker AL.

JAMA. 1995 Feb 8;273(6):489-90.

PMID:
7837368
2.

[Liver toxicity of drugs of plant origin].

Stickel F, Seitz HK, Hahn EG, Schuppan D.

Z Gastroenterol. 2001 Mar;39(3):225-32, 234-7. Review. German.

PMID:
11324140
3.

Black cohosh and other herbal remedies associated with acute hepatitis.

Whiting PW, Clouston A, Kerlin P.

Med J Aust. 2002 Oct 21;177(8):440-3. Review.

PMID:
12381254
4.

[Acute hepatitis due to ingestion of Teucrium chamaedrys infusions].

Pérez Alvarez J, Sáez-Royuela F, Gento Peña E, López Morante A, Velasco Osés A, Martín Lorente J.

Gastroenterol Hepatol. 2001 May;24(5):240-3. Review. Spanish.

PMID:
11412592
5.

Hepatotoxicity of herbal remedies: an emerging dilemma.

Pak E, Esrason KT, Wu VH.

Prog Transplant. 2004 Jun;14(2):91-6. Review.

PMID:
15264453
6.

Hepatotoxicity of botanicals.

Stickel F, Egerer G, Seitz HK.

Public Health Nutr. 2000 Jun;3(2):113-24. Review.

PMID:
10948380
7.

Ketoconazole-induced fulminant hepatitis necessitating liver transplantation.

Knight TE, Shikuma CY, Knight J.

J Am Acad Dermatol. 1991 Aug;25(2 Pt 2):398-400. Review.

PMID:
1832694
8.

Propylthiouracil-induced fulminant hepatitis: case report and review of the literature.

Deidiker R, deMello DE.

Pediatr Pathol Lab Med. 1996 Sep-Oct;16(5):845-52. Review.

PMID:
9025882
9.

[Drug-induced liver injury caused by an herbal medicine, bofu-tsu-sho-san].

Motoyama H, Enomoto M, Yasuda T, Fujii H, Kobayashi S, Iwai S, Morikawa H, Takeda T, Tamori A, Sakaguchi H, Kawada N.

Nihon Shokakibyo Gakkai Zasshi. 2008 Aug;105(8):1234-9. Review. Japanese.

PMID:
18679001
10.

Retinoid hepatitis.

Sanchez MR, Ross B, Rotterdam H, Salik J, Brodie R, Freedberg IM.

J Am Acad Dermatol. 1993 May;28(5 Pt 2):853-8. Review.

PMID:
8491880
11.

Hepatotoxicity of herbal remedies.

Larrey D.

J Hepatol. 1997;26 Suppl 1:47-51. Review. No abstract available.

PMID:
9138129
12.

Herbal hepatotoxicity: an expanding but poorly defined problem.

Chitturi S, Farrell GC.

J Gastroenterol Hepatol. 2000 Oct;15(10):1093-9. Review.

PMID:
11106086
13.

[Enalapril (Reniten)-associated toxic hepatitis].

Hürlimann R, Binek J, Oehlschlegel C, Hammer B.

Schweiz Med Wochenschr. 1994 Jul 23;124(29):1276-80. Review. German.

PMID:
8066414
14.

Hepatotoxicity associated with herbal products.

Furbee RB, Barlotta KS, Allen MK, Holstege CP.

Clin Lab Med. 2006 Mar;26(1):227-41, x. Review.

PMID:
16567233
15.

Fatal acute liver failure associated with pirprofen. Report of a case and a review of the literature.

Depla AC, Vermeersch PH, van Gorp LH, Nadorp JH.

Neth J Med. 1990 Aug;37(1-2):32-6. Review.

PMID:
2215831
16.

Long-term hepatic memory for hypersensitivity to nitrofurantoin.

Paiva LA, Wright PJ, Koff RS.

Am J Gastroenterol. 1992 Jul;87(7):891-3. Review.

PMID:
1615946
17.

[Granulomatous hepatitis secondary to ingestion of carbamazepine. Report of a case].

Rodríguez Hernández H, Dehesa Violante M, Vega Ramos B, Méndez Gutiérrez TH.

Rev Gastroenterol Mex. 1989 Oct-Dec;54(4):239-41. Review. Spanish.

PMID:
2694294
18.

[Hepatotoxicity of medicinal plants and plant-based preparations].

Pauwels A, Mostefa-Kara N.

Gastroenterol Clin Biol. 1993;17(5 Pt 2):H79-85. Review. French. No abstract available.

PMID:
8243922
19.

Sulfasalazine-induced fulminant hepatic failure.

Marinos G, Riley J, Painter DM, McCaughan GW.

J Clin Gastroenterol. 1992 Mar;14(2):132-5. Review.

PMID:
1348259
20.

Diclofenac hepatitis.

Sallie RW, McKenzie T, Reed WD, Quinlan MF, Shilkin KB.

Aust N Z J Med. 1991 Apr;21(2):251-5. Review.

PMID:
1872757

Supplemental Content

Support Center